# SDR UPS97223993

- Difficulty date: July 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19229
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Part number: 651697382
- Condition: Delaminated
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AREA OF DELAMINATION LEFT AFT SIDE OF TAIL CONE     REPLACMENT CONE FITTED IAW MM 55-30-21
